... co-ordination,dizziness and poor motor control?
My wife was prescribed Humira to assist in fertility treatment under IVF .
After her second dose she started to develop parasthesis in her legs and had extreme dizziness and had a hard time concentrating.She also started to have severe eye floaters.
her conditon worsened with loss of muscle control and lack of co-ordination which made her unable to direct her body to do exactly what she wanted.It seemed like a neuropathic disorder.
Has anyone every had this type of side effect from Humira?Is there any time of treatment? Do you recommend an EMG or MRI?
We have had numerous blood tests and been to a neurologist who believes it is anxiety or maybe pregnancy related (she did have twins).
It now comes and goes but reactivates with extreme stress.
It is debilitating to have this on a constant basis and I wonder if anyone else ever experienced this side effect and if they were able to get treatment for this?
Thanks